Vol 5, No 1 (2016)

International Journal of Statistics and Probability, Vol. 5, No. 1, January 2016

Table of Contents

Articles

Gauss M. Cordeiro, Edwin M. M. Ortega, G. G. Hamedani, Diogo A. Garcia
PDF
p1
Michael Brimacombe
PDF
p19
Lynn McDonald
PDF
p28
Isaac O. Ajao, Femi J. Ayoola, Joseph O. Iyaniwura
PDF
p36
Chuanhua Wei, Xiaonan Wang
PDF
p46
Gareth O. Roberts, Jeffrey S. Rosenthal
PDF
p51
Safaa K. Kadhem, Paul Hewson, Irene Kaimi
PDF
p61
Raid B. Salha, Hazem I. El Shekh Ahmed, Hossam O. EL-Sayed
PDF
p79
Mayumi Naka, Ritei Shibata
PDF
p90
M. P. Iwundu, S. U. Ekpo
PDF
p98
Anita Brobbey, Aerambamoorthy Thavaneswaran, Saumen Mandal
PDF
p111
Wendy Smith
PDF
p116


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.